# SDR ASOA2015051312809

- Difficulty date: April 18, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 26,323 hours, 18,616 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 333 BETWEEN STR 27-26L HAS CORROSION FWD SIDE  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01 & 53-21-06-101-002-A01.  REMOVED CORROSION ON F/S 333.00 BETWEEN STRG 27-26L, REF: SRM 51-21-06-001-001-A01.  RECEIVED AND COMPLIED WITH EA 32-2015-166.
